# SDR ASAA2022122041198

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,771 hours, 7,755 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter Unit
- Part number: 1851M36P12
- Part serial: GRT39556
- Condition: Leaking
- Location: #2 Engine
- Part time: 13,361 hours, 4,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE STARTER HAS EVIDENCE OF OIL LEAKING. GROUNDED - YES. REMOVED AND REPLACED #2 ENG STARTER REF B737-900 AMM 80-11-01. OPS AND LEAK CHECK GOOD.
